• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Selection principles for maps of several variables

Доклады Академии наук. 2010. Vol. 81. No. 2. P. 282-285.
Tretyachenko Y., Chistyakov V.

We show that a pointwise precompact sequence of maps from the ndimensional rectangle into a metric semigroup, whose total variations in the sense of Vitali, Hardy and Krause are uniformly bounded, contains a pointwise convergent subsequence. We present a variant of this result for maps with values in a reflexive separable Banach space with respect to the weak pointwise convergence of maps.